Alert archive / Kansas / Flash Flood Warnings in 2005
Flash Flood Warning 36, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 30, 2005, 7:56 PM CDT for Franklin County, Kansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2005, 7:56 PM CDT (00:56 UTC)
- Expired
- Jun 30, 2005, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
County Franklin County, KS
The radar
The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 8:24 PM CDT | FLASH FLOOD | Ottawa, KS | VEHICLES REPORTED STUCK AND WATER RUNNING OVER MANY ROADS IN OTTAWA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KTOP 010056 FFWTOP KSC059-010300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 756 PM CDT THU JUN 30 2005 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WARNING FOR... FRANKLIN COUNTY IN EAST CENTRAL KANSAS * UNTIL 1000 PM CDT * AT 750 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA WITH SOME RURAL ROADS FLOODED OR WASH OUT. PERSISTENT THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE EVENING HOURS. LOCAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL LEAD TO ADDITIONAL AREAS OF FLASH FLOODING. * LOCATIONS IMPACTED INCLUDE... OTTAWA... RICHMOND... WILLIAMSBURG... RANTOUL... POMONA... WELLSVILLE... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. DO NOT DRIVE OVER WATER COVERED ROADS. THE WATER MAY BE DEEPER THAN YOU THINK AND THE ROAD WASHED OUT. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION CONCERNING THE SEVERE WEATHER. LAT...LON 3839 9550 3839 9507 3873 9507 3874 9549 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 30, 4:12 PM CDT, 3 hours 44 minutes earlier.
Area forecast discussion, Jun 30, 4:12 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 412 PM CDT THU JUN 30 2005 .DISCUSSION... SHORTTERM CONCERNS ARE SEVERE WEATHER EARLY TONIGHT...THEN FOCUS SHIFTS TO TIMING OF SHORTWAVES FRIDAY NIGHT THROUGH TUESDAY NIGHT. HEADING INTO THE AFTERNOON HOURS...NORTHWEST FLOW ALOFT WITH MAIN ENERGY DROPPING DOWN ACROSS THE UPPER GREAT LAKES. RIGHT REAR QUADRANT OF JET OVER THE CWA. AT THE SURFACE...BOUNDARY FROM SOUTHWEST KANSAS...ACROSS NORTHEAST KANSAS INTO SOUTHERN IOWA. PROFILERS SHOWING GOOD IN FLOW OVER THE BOUNDARY. THUNDERSTORMS DIMINISHED FOR A TIME AT LATE MORNING BUT A LITTLE AFTERNOON HEATING AND UPPER SUPPORT FUELED RAPID DEVELOPMENT DURING THE EARLY AFTERNOON HOURS. STORM ENVIRONMENT HAS CAPE VALUES IN THE 2 TO 3 THOUSAND J/KG RANGE TO ALONG WITH 0-6KM SHEAR IN THE 40 TO 50 KT RANGE. HAVE HAD REPORTS OF LARGE HAIL AND WIND DAMAGE WITH THE STRONGER STORMS. EXPECT ACTIVITY TO CONTINUE SLIPPING SOUTHEAST WITH THE FRONT WITH POTENTIAL FOR SEVERE DURING THE EVENING. WILL KEEP SOME MENTION OF PRECIPITATION FOR AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 35 AFTER MIDNIGHT...ENDING BY LATE NIGHT. LOWS TONIGHT FROM THE LOWER 60S NORTH TO NEAR 65 SOUTH. ON FRIDAY...SOME RELIEF IN CONVECTION AS SURFACE RIDGE BUILDS BRIEFLY SOUTH INTO THE AREA. FLOW NORTHWEST ALOFT BUT NO IMPULSES INDICATED AT THIS TIME. NORTHEAST TO EAST WINDS TURNING EAST TO SOUTHEAST BY LATE IN THE DAY. HIGHS IN THE MID 80S. FOR THE PERIOD FRIDAY NIGHT THROUGH SATURDAY...NORTHWEST FLOW AND SHORTWAVE ENERGY COMING THROUGH PRECEDED BY SOME WARM ADVECTION. WILL KEEP GOING 20 POPS FOR WESTERN COUNTIES AND EXPAND TO EASTERN PORTION OF CWA AFTER MIDNIGHT. IMPULSE SLIPS EAST DURING THE DAY SATURDAY ...SO DRY WITH HIGHS AROUND 90. FLOW TURNS MORE SOUTHWEST ALOFT SATURDAY NIGHT INTO SUNDAY WITH WARM ADVECTION IN THE LOW LAYERS AS LEE SIDE SURFACE TROUGH DEEPENS. WILL CONTINUE LOW POPS ACROSS THE CWA SATURDAY NIGHT...SLIGHTLY BETTER CHANCES FOR NORTH CENTRAL. WARM ADVECTION LIFTS NORTH ON SUNDAY...WILL KEEP SOME LOW POPS FOR SUNDAY AM MAINLY NORTH OF I70...DRY FOR AFTERNOON. FROM SUNDAY NIGHT THROUGH WEDNESDAY...FORECAST GETS COMPLICATED BY TIMING OF SEVERAL SHORT WAVES COMING OUT OF SOUTHWEST FLOW ALOFT...AND FRONTAL BOUNDARY THAT SAGS SLOWLY SOUTH WITH THE PASSAGE OF THE SHORTWAVES. MODELS SEEM TO BE A BIT MORE CONSISTENT WITH THIS SCENARIO BUT PLACEMENT OF THE IMPULSES AND FRONT DIFFER. LEANING TOWARD 00Z GFS WHICH SHOWS ONE IMPULSE MOVING THROUGH SUNDAY NIGHT AND EARLY ON JULY 4TH. ECMWF HAS FEATURE BUT NOT AS STRONG. LITTLE MORE STRONGER FEATURE MONDAY NIGHT INTO TUESDAY ON BOTH MODELS. BETTER LIFT OVER NORTHERN PORTIONS OF CWA CLOSER TO BOUNDARY THUS WILL GO 20 POPS SOUTH TO 30 POPS NORTH THROUGH THE PERIOD. LOWS MID TO UPPER 60S...HIGHS UPPER 80S TO LOWER 90S GIVEN EXPECTED CLOUD COVER AND PRECIP CHANCES. UPPER FLOW TURNS MORE NORTHWEST WEDNESDAY INTO THURSDAY WITH GFS STILL SHOWING SOME POSSIBILITY OF PRECIPITATION ON WEDNESDAY. ECMWF GOES TO NORTHWEST FLOW BUT NOT AS DISTINCT WITH SHORTWAVE ENERGY. GFS DEEPENS LOW TO THE EAST ON THURSDAY. LEANING TOWARD DRY FORECAST FOR THESE DAYS GIVEN MODEL DISCREPANCIES. GFS COOLING H850 MB TEMPS DOWN INTO THE 16 TO 20 DEGREE RANGE WITH ECMWF ABOUT 4 DEGREES WARMER. WILL LEAN TOWARD HIGHS IN THE UPPER 80S AND LOWS MIDDLE 60S BY THURSDAY. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. PF/DR
Hazardous weather outlook, Jun 30, 4:21 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 421 PM CDT THU JUN 30 2005 KSZ008>012-020>024-026-034>040-054>056-058-059-011000- ANDERSON-BROWN-CLAY-CLOUD-COFFEY-DICKINSON-DOUGLAS-FRANKLIN-GEARY- JACKSON-JEFFERSON-LYON-MARSHALL-MORRIS-NEMAHA-OSAGE-OTTAWA- POTTAWATOMIE-REPUBLIC-RILEY-SHAWNEE-WABAUNSEE-WASHINGTON- INCLUDING THE CITIES OF...ABILENE...CLAY CENTER...CONCORDIA... EMPORIA...HIAWATHA...JUNCTION CITY...LAWRENCE...MANHATTAN... MARYSVILLE...OTTAWA AND TOPEKA 421 PM CDT THU JUN 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL...NORTHEAST AND EAST CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS...SOME SEVERE...WILL OCCUR THROUGH THE EVENING HOURS OVER EAST CENTRAL AND PARTS OF NORTHEAST KANSAS...GENERALLY SOUTH AND EAST OF A VALLEY FALLS TO COUNCIL GROVE LINE. LARGE HAIL AND WINDS IN EXCESS OF 60 MPH ARE POSSIBLE FROM THE STRONGER STORMS. AND ISOLATED TORNADO CAN NOT BE RULED OUT. THUNDERSTORM ACTIVITY SHOULD BE CONFINED TO AREAS GENERALLY ALONG AND SOUTHEAST OF INTERSTATE 35 AFTER MIDNIGHT...WITH THE THREAT FOR SEVERE WEATHER DIMINISHING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES WILL RETURN TO THE AREA FRIDAY NIGHT AND AGAIN SATURDAY NIGHT...LINGERING ACROSS AREAS NORTH OF INTERSTATE 70 SUNDAY MORNING. FROM SUNDAY NIGHT THROUGH TUESDAY NIGHT...THERE WILL BE OFF AND ON CHANCES FOR THUNDERSTORMS ACROSS MUCH OF THE AREA. THE BETTER CHANCES FOR THUNDERSTORMS WILL OCCUR DURING LATE AFTERNOON AND NIGHT TIME HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT GENERALLY SOUTH AND EAST OF A VALLEY FALLS TO COUNCIL GROVE LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/TOP (ALL LOWER CASE)
In the hours before
Local storm report, Jun 30, 7:16 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
716 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL OTTAWA 38.62N 95.27W
06/30/2005 1.75 INCH FRANKLIN KS EMERGENCY MNGR
&&
36Local storm report, Jun 30, 7:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
718 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 1 E POMONA 38.61N 95.43W
06/30/2005 FRANKLIN KS EMERGENCY MNGR
TELEPHONE POLES AND 4 TO 5 INCH TREE LIMBS SNAPPED
&&
36Local storm report, Jun 30, 7:19 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
719 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL HERINGTON 38.67N 96.94W
06/30/2005 1.25 INCH DICKINSON KS TRAINED SPOTTER
&&
36Local storm report, Jun 30, 7:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
720 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL 4 SSW LATIMER 38.69N 96.87W
06/30/2005 1.50 INCH MORRIS KS TRAINED SPOTTER
&&
36Local storm report, Jun 30, 7:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL WILSEY 38.64N 96.68W
06/30/2005 2.00 INCH MORRIS KS TRAINED SPOTTER
&&
36Local storm report, Jun 30, 7:50 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
750 PM CDT THU JUN 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM HAIL 7 ESE GLASCO 39.32N 97.72W
06/30/2005 0.88 INCH CLOUD KS TRAINED SPOTTER
HAIL LASTED 2 TO 3 MINUTES.
1235 PM HAIL 4 ENE DELPHOS 39.30N 97.70W
06/30/2005 1.00 INCH OTTAWA KS TRAINED SPOTTER
1235 PM HAIL MILTONVALE 39.35N 97.45W
06/30/2005 0.75 INCH CLOUD KS TRAINED SPOTTER
EVENT LASTED ABOUT 5 MINUTES.
1254 PM HAIL MILTONVALE 39.35N 97.45W
06/30/2005 0.75 INCH CLOUD KS TRAINED SPOTTER
PREVIOUS EVENT ENDED FOR A TIME BEFORE HAIL BEGAN AGAIN.
0135 PM HAIL LEONARDVILLE 39.36N 96.86W
06/30/2005 0.75 INCH RILEY KS TRAINED SPOTTER
DIME TO SOME PENNY SIZE HAIL.
0230 PM HAIL 18 ESE JUNCTION CITY 38.93N 96.52W
06/30/2005 1.00 INCH GEARY KS EMERGENCY MNGR
ON HIGHWAY 177 NEAR MCDOWELL CREEK.
0258 PM HAIL 7 NNE SILVER LAKE 39.20N 95.81W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
HEAVY QUARTER SIZE HAIL AND GUSTY WINDS.
0325 PM TSTM WND DMG 1 SE ESKRIDGE 38.85N 96.10W
06/30/2005 WABAUNSEE KS TRAINED SPOTTER
WINDS ESTIMATED OVER 70 MPH WITH DAMAGE TO GAZEBO AND OUT
BUILDINGS, ALSO STANDING WATER FROM VERY HEAVY RAINS. PEA
SIZE HAIL FELL BRIEFLY. ...CORRECTION TO TIME OF
EVENT...SHOULD BE 325PM CDT.
0325 PM TSTM WND DMG ESKRIDGE 38.86N 96.11W
06/30/2005 WABAUNSEE KS TRAINED SPOTTER
FLAG POLE AT KDOT BUILDING BLOWN OVER. NUMEROUS TREE
LIMBS DOWN EAST OF ESKRIDGE.
0338 PM HAIL 5 N EMPORIA 38.48N 96.18W
06/30/2005 1.75 INCH LYON KS TRAINED SPOTTER
0341 PM HAIL 3 W OZAWKIE 39.23N 95.52W
06/30/2005 0.75 INCH JEFFERSON KS LAW ENFORCEMENT
0348 PM HAIL 3 SW AUBURN 38.88N 95.86W
06/30/2005 0.75 INCH SHAWNEE KS TRAINED SPOTTER
0350 PM HAIL BURLINGAME 38.75N 95.83W
06/30/2005 1.00 INCH OSAGE KS TRAINED SPOTTER
0352 PM HAIL OZAWKIE 39.23N 95.47W
06/30/2005 0.75 INCH JEFFERSON KS EMERGENCY MNGR
0400 PM HAIL 7 NE ADMIRE 38.71N 96.01W
06/30/2005 0.50 INCH LYON KS TRAINED SPOTTER
0400 PM HAIL 2 S OSKALOOSA 39.19N 95.31W
06/30/2005 1.00 INCH JEFFERSON KS EMERGENCY MNGR
0400 PM HAIL ESKRIDGE 38.86N 96.11W
06/30/2005 1.00 INCH WABAUNSEE KS TRAINED SPOTTER
0410 PM HAIL ESKRIDGE 38.86N 96.11W
06/30/2005 2.00 INCH WABAUNSEE KS TRAINED SPOTTER
0410 PM TSTM WND GST EMPORIA 38.40N 96.18W
06/30/2005 60 MPH LYON KS TRAINED SPOTTER
EMPORIA POLICE REPORTED
0410 PM TSTM WND DMG ESKRIDGE 38.86N 96.11W
06/30/2005 WABAUNSEE KS TRAINED SPOTTER
6 TO 8 INCH DIAMETER TREE LIMBS BLOWN DOWN
0412 PM HAIL 1 W READING 38.52N 95.97W
06/30/2005 1.00 INCH LYON KS TRAINED SPOTTER
0425 PM HAIL 4 NW LEBO 38.46N 95.91W
06/30/2005 1.75 INCH OSAGE KS TRAINED SPOTTER
0425 PM HAIL LEBO 38.42N 95.85W
06/30/2005 1.75 INCH COFFEY KS LAW ENFORCEMENT
0442 PM TSTM WND DMG ESKRIDGE 38.86N 96.11W
06/30/2005 WABAUNSEE KS LAW ENFORCEMENT
POWER LINES DOWN AND WINDOWS BLOWN OUT.
0442 PM HAIL 1 N ESKRIDGE 38.87N 96.11W
06/30/2005 2.50 INCH WABAUNSEE KS PUBLIC
0442 PM HAIL 2 N LEBO 38.45N 95.85W
06/30/2005 1.00 INCH OSAGE KS TRAINED SPOTTER
0458 PM HAIL WAVERLY 38.39N 95.60W
06/30/2005 1.00 INCH COFFEY KS LAW ENFORCEMENT
0500 PM TSTM WND GST POMONA 38.61N 95.45W
06/30/2005 60 MPH FRANKLIN KS EMERGENCY MNGR
0505 PM HAIL 6 WNW AUBURN 38.94N 95.92W
06/30/2005 1.75 INCH SHAWNEE KS TRAINED SPOTTER
0521 PM HAIL 1 E TOPEKA 39.05N 95.66W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
0533 PM HAIL 3 WSW MAPLE HILL 39.07N 96.08W
06/30/2005 1.00 INCH WABAUNSEE KS TRAINED SPOTTER
0534 PM HAIL 3 E DOVER 38.96N 95.88W
06/30/2005 1.25 INCH SHAWNEE KS TRAINED SPOTTER
0554 PM HAIL 3 E DOVER 38.96N 95.88W
06/30/2005 1.75 INCH SHAWNEE KS TRAINED SPOTTER
0556 PM HAIL 2 SW TOPEKA 39.03N 95.70W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
0600 PM HAIL 1 NNE SILVER LAKE 39.12N 95.85W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
0601 PM HAIL AUBURN 38.91N 95.82W
06/30/2005 1.75 INCH SHAWNEE KS LAW ENFORCEMENT
0603 PM HAIL 2 SW AUBURN 38.89N 95.84W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
0615 PM HAIL 3 WNW CLINTON 38.93N 95.44W
06/30/2005 1.00 INCH DOUGLAS KS TRAINED SPOTTER
0620 PM HAIL 1 N SCRANTON 38.80N 95.74W
06/30/2005 1.00 INCH OSAGE KS TRAINED SPOTTER
0622 PM HAIL 1 W MAPLE HILL 39.08N 96.05W
06/30/2005 1.75 INCH WABAUNSEE KS TRAINED SPOTTER
0626 PM HAIL 12 S CARBONDALE 38.64N 95.69W
06/30/2005 1.75 INCH OSAGE KS TRAINED SPOTTER
0627 PM HAIL TOPEKA 39.05N 95.68W
06/30/2005 1.25 INCH SHAWNEE KS TRAINED SPOTTER
0627 PM HAIL TOPEKA 39.05N 95.68W
06/30/2005 0.88 INCH SHAWNEE KS BROADCAST MEDIA
15TH AND WESTPORT
0631 PM HAIL TOPEKA 39.05N 95.68W
06/30/2005 1.00 INCH SHAWNEE KS TRAINED SPOTTER
0643 PM HAIL 5 W BUSHONG 38.64N 96.35W
06/30/2005 1.00 INCH LYON KS TRAINED SPOTTER
0644 PM HAIL 5 S OVERBROOK 38.71N 95.56W
06/30/2005 1.00 INCH OSAGE KS TRAINED SPOTTER
0655 PM HAIL 6 N HERINGTON 38.76N 96.94W
06/30/2005 1.75 INCH DICKINSON KS TRAINED SPOTTER
0657 PM HAIL WOODBINE 38.80N 96.96W
06/30/2005 0.75 INCH DICKINSON KS TRAINED SPOTTER
0700 PM HAIL POMONA 38.61N 95.45W
06/30/2005 1.00 INCH FRANKLIN KS LAW ENFORCEMENT
ALSO REPORTS OF 60 MPH WIND GUSTS IN POMONA.
0703 PM HAIL 4 E POMONA 38.61N 95.38W
06/30/2005 1.00 INCH FRANKLIN KS TRAINED SPOTTER
0704 PM HAIL 3 W LATIMER 38.74N 96.90W
06/30/2005 1.00 INCH MORRIS KS TRAINED SPOTTER
0707 PM HAIL OTTAWA 38.62N 95.27W
06/30/2005 1.00 INCH FRANKLIN KS TRAINED SPOTTER
0711 PM HAIL HERINGTON 38.67N 96.94W
06/30/2005 1.75 INCH DICKINSON KS LAW ENFORCEMENT
0715 PM HAIL OTTAWA 38.62N 95.27W
06/30/2005 1.75 INCH FRANKLIN KS EMERGENCY MNGR
0715 PM TSTM WND DMG 1 E POMONA 38.61N 95.43W
06/30/2005 FRANKLIN KS EMERGENCY MNGR
TELEPHONE POLES AND 4 TO 5 INCH TREE LIMBS SNAPPED
0718 PM HAIL HERINGTON 38.67N 96.94W
06/30/2005 1.25 INCH DICKINSON KS TRAINED SPOTTER
0718 PM HAIL 4 SSW LATIMER 38.69N 96.87W
06/30/2005 1.50 INCH MORRIS KS TRAINED SPOTTER
0741 PM HAIL WILSEY 38.64N 96.68W
06/30/2005 2.00 INCH MORRIS KS TRAINED SPOTTER
&&
36The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:05 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 3 hr |
| Jun 30, 7:08 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 37 min |
| Jun 30, 7:13 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 47 min |
| Jun 30, 7:14 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 37 min |
| Jun 30, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 41 min |
| Jun 30, 7:54 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris | 41 min |
| Jun 30, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 50 min |
| Jun 30, 8:20 PM CDT | Flash Flood Warning | TOP | Coffey, Lyon, Osage | 3 hr |
| Jun 30, 8:34 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 41 min |
| Jun 30, 9:05 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 40 min |
| Jun 30, 9:45 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 30 min |
| Jun 30, 10:14 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 46 min |
Nearby
Flash Flood Warnings in Kansas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.